Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS Springfield, MO

May 1, 2009Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at May 1, 2009, 5:44 AM CDT for Barry County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 5:44 AM CDT (10:44 UTC)
Expired
May 1, 2009, 12:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Barry County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:50 AM CDTFLASH FLOODCassville, MOCAR WITH WATER OVER HOOD HAD TO BE PULLED OUT BY WRECKER. OCCURRED IN TOWN.
May 1, 6:05 AM CDTFLASH FLOOD3 Se Cassville, MOWATER RESCUE PERFORMED AFTER CAR ATTEMPTED TO CROSS FLOODED LOW WATER CROSSING.
May 1, 6:59 AM CDTFLASH FLOOD3 S Cassville, MOHWY 76 CLOSED JUST EAST OF HWY 112. FLOODING REPORTED FROM CASSVILLE TO THE ROARING ROCK AREA.
May 1, 7:19 AM CDTFLASH FLOODCassville, MOACCESS BRIDGE TO ROARING RIVER STATE PARK IS UNDERWATER AND IMPASSABLE. ADDITIONAL FLOODING IS OCCURING IN TOWN.
May 1, 10:31 AM CDTFLOODCassville, MOSTATE ROUTES Y...C AND U ALONG WITH PORTIONS OF HIGHWAY 76 CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 011044
FFWSGF
MOC009-011700-
/O.NEW.KSGF.FF.W.0028.090501T1044Z-090501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL NOON CDT.

* AT 541 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT      
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING IN THE CASSVILLE   
  AREA. RADAR INDICATED THAT ONE TO LOCALLY TWO AND ONE HALF INCHES  
  OF RAIN HAS OCCURRED IN CENTRAL PORTIONS OF BARRY COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3693 9407 3692 9362 3682 9363 3682 9359
      3652 9359 3650 9360 3650 9408

$$

DSA
1 follow-up statement
000 
WGUS73 KSGF 011439
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 AM CDT FRI MAY 1 2009

MOC009-011700-
/O.CON.KSGF.FF.W.0028.000000T0000Z-090501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-
939 AM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR BARRY
COUNTY...

AT 930 AM CDT...THE MISSOURI DEPARTMENT OF TRANSPORTATION INDICATED 
THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ON SEVERAL 
ROADS INCLUDING HIGHWAY 76 BETWEEN HIGHWAYS 37 AND 112...ALONG WITH 
PORTIONS OF ROUTES C...U AND Y.  

WATER RESCUES WERE PERFORMED EARLIER THIS MORNING IN AND NEAR 
CASSVILLE. 

ADDITIONAL THUNDERSTORMS EXTENDING FROM NEOSHO WESTWARD INTO 
OKLAHOMA WILL PRODUCE ANOTHER ONE HALF TO ONE AND A HALF INCHES OF 
RAIN.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. 
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3693 9407 3692 9362 3682 9363 3682 9359
      3652 9359 3650 9360 3650 9408

$$

RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:00 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 1, 3:00 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT FRI MAY 1 2009

.DISCUSSION...

ITS BEEN A VERY ACTIVE NIGHT ACROSS EXTREME SOUTHEAST KANSAS AND THE
MISSOURI OZARKS.  SLOW MOVING THUNDERSTORMS WERE VERY EFFICIENT RAIN
PRODUCERS. FLASH FLOODING OCCURRED ACROSS THE CITY OF SPRINGFIELD
AND MUCH OF GREENE COUNTY.  MEANWHILE...FLOODING WAS ALSO ONGOING
OVER CHEROKEE COUNTY KANSAS AS TRAINING THUNDERSTORMS IMPACTED THIS
AREA.

FOR TODAY...ADDITIONAL CONVECTION IS LIKELY ALONG THE FRONTAL SYSTEM
THAT IS GRADUALLY MOVING ACROSS THE CWA.  THIS FEATURE IS EXPECTED
TO STALL OUT NEAR THE ARKANSAS AND MISSOURI STATE LINE.  THIS REGION
WILL EXPERIENCE THE GREATEST CHANCES FOR PRECIPITATION TODAY.
CONVECTION NORTH OF THE BOUNDARY CAN NOT BE RULED OUT DUE TO LIFT IN
THE FORM OF PRESSURE ADVECTION ALONG THE MID LEVEL ZONE OF
BAROCLINICITY.  THEREFORE HAVE KEPT SOME POPS GOING ACROSS WEST
CENTRAL AND CENTRAL MISSOURI.

UPPER LEVEL FLOW BECOMES PARALLEL TO THE STALLED OUT FRONTAL
BOUNDARY...KEEPING THE FRONT OVER ARKANSAS THROUGH THE WEEKEND.  THE
GULF OF MEXICO IS LOADED WITH MOISTURE...AND PRIMED TO STREAM
DIRECTLY INTO THE FRONTAL ZONE...CREATING NUMEROUS PERIODS OF
SHOWERS AND THUNDERSTORMS ACROSS SE KANSAS AND SOUTHERN MISSOURI
THROUGH MOST OF THE WEEKEND.  THIS SYNOPTIC SETUP WILL BE HIGHLY
CONDUCIVE TO A WIDESPREAD EPISODE OF SIGNIFICANT
FLOODING...PARTICULARLY FOR AREAS OF SOUTHERN MISSOURI.

ITS BECOMING MORE EVIDENT THAT A BREAK IN THE PRECIPITATION COULD
OCCUR EARLY NEXT WEEK (MONDAY - TUESDAY NIGHT).  MEDIUM RANGE MODELS
SUGGEST THAT THE ONGOING FRONTAL SYSTEM WILL SHIFT INTO THE DEEP
SOUTH ALLOWING A DRIER AIRMASS TO SPREAD INTO THE OZARKS.
HOWEVER...THERE ARE SIGNALS THAT WOULD SUGGEST MOISTURE RETURNING AS
EARLY AS WEDNESDAY DUE TO LOW PRESSURE DEVELOPING IN THE HIGH
PLAINS.

CRAMER

&&

.AVIATION...

WILL CONTINUE MENTION OF AT LEAST VICINITY THUNDER THROUGH THE
OVERNIGHT HOURS AS STORM ACTIVITY INCREASES OVER SOUTHWEST
MO/SOUTHEAST KS. A SURFACE FRONT WILL GRADUALLY PUSH SOUTH ACROSS
THE AIRPORTS DURING THE MORNING AND SHOULD RESULT IN A FAIRLY
ABRUPT SHIFT TO THE NORTH AND NORTHEAST DURING THE MORNING.
UPSLOPE NORTHEAST FLOW MAY DROP CEILINGS TO IFR BY FRIDAY
AFTERNOON. FOR NOW HAVE OPTED TO GO MVFR BUT WANT TO ALERT OUR
USERS TO THAT POTENTIAL.

UPPER LEVEL DISTURBANCES WILL CONTINUE TO OVERRIDE THE FRONT AND
SHOULD LEAD TO CONTINUED CHANCES FOR SHOWERS AND STORMS THROUGH
FRIDAY EVENING.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 1, 5:31 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT FRI MAY 1 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
531 AM CDT FRI MAY 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

FLOODING WILL CONTINUE OVER PORTIONS OF EXTREME SOUTHEAST KANSAS
AND THE MISSOURI OZARKS. SEVERAL PERIODS OF RAINFALL HAS CAUSED
SOIL CONDITIONS TO BECOME NEARLY SATURATED. OVERNIGHT
THUNDERSTORMS PRODUCED HEAVY RAIN IN SOME AREAS...WHICH CREATED
FLOODING OVER NUMEROUS ROADS ACROSS SOUTHEAST KANSAS AND SOUTHERN
MISSOURI.

ADDITIONAL RAINFALL WILL BE POSSIBLE THROUGH TODAY. THIS RAINFALL
WILL ONLY AGREVATE THE ONGOING FLOODING.

ANYONE WITHIN LOW AREAS NEAR THE JAMES RIVER IN
GREENE...CHRISTIAN...AND STONE COUNTIES SHOULD MONITOR THE RIVER
CLOSELY OVER THE NEXT SEVERAL HOURS. UP TO SIX INCHES OF RAIN
FELL WITHIN THE JAMES RIVER BASIN EAST OF SPRINGFIELD...WHICH
CAUSED A DRAMATIC RISE IN THE RIVER LEVEL. THIS WATER WILL SWIFTLY
MOVE INTO RURAL SECTIONS OF CHRISTIAN AND STONE COUNTIES THROUGH
TODAY...POTENTIALLY FLOODING LOWLANDS NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO
THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT
WITH A STALLED FRONT TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS. A FEW INCHES OF RAIN WILL BE POSSIBLE FROM FRIDAY
THRUOGH THE WEEKEND ACROSS THE OUTLOOK AREA.

SOME STRONG TO SEVERE STORMS MAY ACCOMPANY THE INITIAL FRONTAL
PASSAGE ON FRIDAY ACROSS SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, May 1, 2:00 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 AM CDT FRI MAY 1 2009

MOZ088-010730-
JASPER MO-
200 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR JASPER COUNTY UNTIL 230 AM CDT...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
MINDENMINES TO CARL JUNCTION...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF PITTSBURG TO 6 MILES NORTHEAST OF GALENA...MOVING EAST
AT 20 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY
Local storm report, May 1, 2:11 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      WEST MINERAL            37.28N 94.92W
05/01/2009                   CHEROKEE           KS   EMERGENCY MNGR

            NUMEROUS REPORTS OF FLOODING IN THE COUNTY.

&&

DSA
Local storm report, May 1, 2:59 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     TSTM WND GST     CARL JUNCTION           37.18N 94.57W
05/01/2009  E50 MPH          JASPER             MO   AMATEUR RADIO

            REPORT RELAYED VIA NWSCHAT. ALSO PEA HAIL.

&&

DSA
Special weather statement, May 1, 3:44 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT FRI MAY 1 2009

MOZ082-010915-
TEXAS MO-
344 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 415 AM
CDT...

AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CABOOL TO 8 MILES
NORTHEAST OF WILLOW SPRINGS...MOVING EAST AT 25 MPH.

PEOPLE IN CENTRAL TEXAS COUNTY...INCLUDING THE CITY OF CABOOL...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY
Special weather statement, May 1, 3:59 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT FRI MAY 1 2009

MOZ093>095-102-010945-
LAWRENCE MO-CHRISTIAN MO-NEWTON MO-BARRY MO-
359 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN BARRY...NORTHWESTERN
CHRISTIAN...SOUTHEASTERN NEWTON AND SOUTHERN LAWRENCE COUNTIES UNTIL
445 AM CDT...

AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MARIONVILLE TO 5 MILES SOUTH OF GRANBY...OR ALONG A LINE EXTENDING
FROM 7 MILES EAST OF MOUNT VERNON TO 8 MILES EAST OF NEOSHO...MOVING
EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

TERRY
Local storm report, May 1, 4:52 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI MAY 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND GST     BUTTERFIELD             36.75N  93.91W
05/01/2009  E60 MPH          BARRY              MO   LAW ENFORCEMENT

&&

AF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 12:13 AM CDTFlash Flood WarningSGFGreene9 hr
May 1, 12:17 AM CDTSevere Thunderstorm WarningSGFGreene43 min
May 1, 12:38 AM CDTSevere Thunderstorm WarningSGFGreene, Webster35 min
May 1, 1:07 AM CDTFlash Flood WarningSGFDouglas, Webster, Wright6 hr
May 1, 2:28 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
May 1, 2:42 AM CDTSevere Thunderstorm WarningSGFJasper, Newton48 min
May 1, 3:11 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton6 hr
May 1, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton45 min
May 1, 3:22 AM CDTFlash Flood WarningSGFDouglas, Howell, Shannon, Texas, Wright5 hr
May 1, 4:25 AM CDTSevere Thunderstorm WarningSGFBarry65 min
May 1, 4:50 AM CDTFlash Flood WarningSGFChristian, Stone6 hr
May 1, 4:59 AM CDTSevere Thunderstorm WarningSGFBarry, Stone51 min
May 1, 6:28 AM CDTAreal Flood WarningSGFChristian, Douglas, Greene, Howell, Shannon, Stone and 3 more8 hr
May 1, 6:45 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
May 1, 7:15 AM CDTSevere Thunderstorm WarningSGFNewton60 min
May 1, 7:35 AM CDTSevere Thunderstorm WarningSGFJasper, Newton40 min
May 1, 7:45 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
May 1, 7:53 AM CDTSevere Thunderstorm WarningSGFLawrence52 min
May 1, 8:17 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence43 min
May 1, 9:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk28 min
May 1, 9:49 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 1, 9:58 AM CDTSevere Thunderstorm WarningSGFLawrence48 min
May 1, 11:03 AM CDTAreal Flood WarningSGFBarton3 hr
May 1, 11:43 AM CDTSevere Thunderstorm WarningSGFHickory31 min
May 1, 11:46 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton2 hr
May 1, 2:07 PM CDTAreal Flood WarningSGFBarry, Barton, Christian, Douglas, Greene, Howell and 8 more19 hr
May 1, 3:22 PM CDTFlash Flood WarningSGFBarry, McDonald, Newton5 hr
May 1, 4:59 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton61 min
May 1, 5:55 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton65 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone49 min
May 1, 6:49 PM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.